# SDR DALA2017111708189

- Difficulty date: November 16, 2017
- Submitted: November 17, 2017
- Operation: Air carrier
- Aircraft: N305DQ
- Make and model: Boeing 737732
- Aircraft serial: 29645
- Aircraft time: 27,365 hours, 11,753 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 727-827
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND CORROSION ON THE SIDEPLATE SUPPORT, AT LBL 21 BETWEEN BS 727 - 827 IN AFT CARGO BAY.  MAINTENANCE REPAIRED THE SUPPORT IAW SRM 53-00-53, 51-10-02, 51-20-01, 51-40-02, AND AMM 51-21-72.
